Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"The Traveling Wave Solutions for Some Nonlinear PDEs in Mathematical Physics"
written by Khaled A. Gepreel, Saleh Omran, Sayed K. Elagan,
published by Applied Mathematics, Vol.2 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Analytical wave solution for the generalized nonlinear seventh-order KdV dynamical equations arising in shallow water waves
2020
[2] A family of exact travelling wave solutions of (2+ 1)-dimensional KdV4 equation
AIP Conference Proceedings, 2017
[3] Reductions of PDEs to second order ODEs and symbolic computation
Applied Mathematics and Computation, 2016
[4] The Riccati equation method with variable expansion coefficients. I. Solving the Burgers equation
International Journal of Physical and Mathematical Sciences, 2015
[5] NEW APPLICATIONS OF FRACTIONAL COMPLEX TRANSFORMS TO MATHEMATICAL PHYSICS
Annals of the Faculty of Engineering Hunedoara, 2015
[6] Differential Transform Method with Complex Transforms to Some Nonlinear Fractional Problems in Mathematical Physics
Mathematical Problems in Engineering, 2015
[7] A Study of Modifications in Recently Developed Algorithms for Nonlinear Boundary Value Problems
2015
[8] The Riccati equation method with variable expansion coefficients. I
2015
[9] New applications of reduced differential transform method
Alexandria Engineering Journal, 2014
[10] The Basic (G'/G)-Expansion Method for the Fourth Order Boussinesq Equation
Applied Mathematics, 2012
[11] One method for finding exact solutions of nonlinear differential equations
Communications in Nonlinear Science and Numerical Simulation, 2012
[12] Numerical Solution of Nonlinear Kaup-Kupershmit Equation, KdV-KdV and Hirota-Satsuma Systems
International Journal of Nonlinear Sciences and Numerical Simulation, 2012
[13] The Basic(G'/G)-Expansion Method for the Fourth Order Boussinesq Equation
2012
[14] Application of the Kudryashov method for finding exact solutions of the high order nonlinear evolution equations
Applied Mathematics and Computation, 2011
[15] On Exact Traveling Wave Solutions for (1+ 1) Dimensional Kaup-Kupershmidt Equation
Applied Mathematics, 2011
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top